RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1649–1657 (Mi de8833)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schrödinger operator with a bounded and measurable potential

V. A. Il'ina, I. Antonioub

a Lomonosov Moscow State University
b International Institute of Physics and Chemistry, Free University of Brussels

Full text: PDF file (1171 kB)

English version:
Differential Equations, 1995, 31:10, 1613–1621

Bibliographic databases:
UDC: 517.984.5
Received: 18.08.1995

Citation: V. A. Il'in, I. Antoniou, “An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schrödinger operator with a bounded and measurable potential”, Differ. Uravn., 31:10 (1995), 1649–1657; Differ. Equ., 31:10 (1995), 1613–1621

Citation in format AMSBIB
\Bibitem{IliAnt95}
\by V.~A.~Il'in, I.~Antoniou
\paper An estimate, uniform over the whole line $\mathbf R$, for the deviation of an expanded function from its spectral expansion corresponding to the Schr\"odinger operator with a bounded and measurable potential
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1649--1657
\mathnet{http://mi.mathnet.ru/de8833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433882}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1613--1621


Linking options:
  • http://mi.mathnet.ru/eng/de8833
  • http://mi.mathnet.ru/eng/de/v31/i10/p1649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Kritskov, “An estimate for Fourier images in a system of generalized eigenfunctions of the Schrödinger operator with a Stummel-type potential”, Math. Notes, 65:4 (1999), 454–461  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:51
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019